Title of article :
UPPER BOUNDS ON THE UNIFORM SPREADS OF THE SPORADIC SIMPLE GROUPS
Author/Authors :
RAHIMIPOUR, ALI REZA Faculty of Science - University of Qom. Qom, Iran , FARZANEH, YOUSOF Department of Mathematics - Faculty of Science - Iran University of Science & Technology, Tehran, Iran
Pages :
17
From page :
15
To page :
31
Abstract :
Abstract. A nite group G has uniform spread k if there exists a xed conjugacy class C of elements in G with the property that for any k nontrivial elements s1; s2; : : : ; sk in G there exists y 2 C such that G = ⟨si, y⟩ for i = 1; 2; : : : ; k. Further, the exact uniform spread of G is the largest k such that G has the uniform spread k. In this paper we give upper bounds on the exact uniform spreads of thirteen sporadic simple groups.
Keywords :
Sporadic group , Exact spread , Exact uniform spread
Serial Year :
2019
Record number :
2493411
Link To Document :
بازگشت